Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What could be the reason to have nose itching ?

Hi Doctor , my mum keep on complaining that on top of her nose keep on itch for almost 2 yrs now. She said as if something is living on the skin of nose. is like worm.. what do u think? she can t seem to stop her nose from itch. Sometimes it even bleed!
Asked On : Mon, 18 Jul 2011
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Your mother could be suffering from a condition called Rosacea which affects women commonly. There will be swelling, redness and severe itching of face. Avoid sun exposure. Drink plenty of water. Eat plenty of fresh fruits and green leafy vegetables. She may need to apply mild corticosteroid ointment under medical supervision, thinly on the site of the itch which should give relief. Also she can take antihistamine tablet which is available over the counter. Best will be to consult a Dermatologist as soon as you can for thorough checkup and proper management of her problem.
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor